RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1998, Volume 62, Issue 5, Pages 165–186 (Mi izv214)  

This article is cited in 4 scientific papers (total in 4 papers)

The etale and equivariant cohomology of a real algebraic variety

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: In this paper, the equivariant cohomology of a real algebraic variety is applied to solve problems stated in terms of etale cohomology. In particular, the Witt group of the Enriques surface is calculated.

DOI: https://doi.org/10.4213/im214

Full text: PDF file (1625 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1998, 62:5, 1013–1034

Bibliographic databases:

MSC: 55N91, 14P25, 14F20, 57R20
Received: 07.07.1997

Citation: V. A. Krasnov, “The etale and equivariant cohomology of a real algebraic variety”, Izv. RAN. Ser. Mat., 62:5 (1998), 165–186; Izv. Math., 62:5 (1998), 1013–1034

Citation in format AMSBIB
\Bibitem{Kra98}
\by V.~A.~Krasnov
\paper The etale and equivariant cohomology of a~real algebraic variety
\jour Izv. RAN. Ser. Mat.
\yr 1998
\vol 62
\issue 5
\pages 165--186
\mathnet{http://mi.mathnet.ru/izv214}
\crossref{https://doi.org/10.4213/im214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1680876}
\zmath{https://zbmath.org/?q=an:0948.14043}
\transl
\jour Izv. Math.
\yr 1998
\vol 62
\issue 5
\pages 1013--1034
\crossref{https://doi.org/10.1070/im1998v062n05ABEH000214}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079001700007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-22444452258}


Linking options:
  • http://mi.mathnet.ru/eng/izv214
  • https://doi.org/10.4213/im214
  • http://mi.mathnet.ru/eng/izv/v62/i5/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “Real algebraic varieties without real points”, Izv. Math., 63:4 (1999), 757–790  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. R. Sujatha, J. van Hamel, “Level and Witt groups of real Enriques surfaces”, Pacific J Math, 196:1 (2000), 243  crossref  mathscinet  zmath  isi  elib  scopus
    3. Andreas Rosenschon, Paul Arne Østvær, “K-Theory of Surfaces at the Prime 2”, K-Theory, 33:3 (2004), 215  crossref  mathscinet  zmath  isi  scopus  scopus
    4. V. A. Krasnov, “On the Algebraic Cohomology of Real Algebraic $M$-Varieties”, Math. Notes, 76:6 (2004), 796–809  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:458
    Full text:131
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019